sexologist-icon
Do I need to start saheli again.
Sir I am taking saheli from 2 months But now I got my period 10 days before its shudule I also taken fluka150, 4 days ago. Is this broken my shudule of taking saheli and should I start saheli pill from again considering 2 pill in a week for 3 months. Please hlp
37 Views v

Answers (0)

Like the answers? Consult privately with the doctor of your choice

Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.